ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Chalishajar, DN and George, RK and Nandakumaran, AK and Acharya, FS (2010) Trajectory controllability of nonlinear integro-differential system. In: Journal of the Franklin Institute, 347 (7). pp. 1065-1075.

George, RK and Chalishajar, DN and Nandakumaran, AK (2007) Exact controllability of the nonlinear third-order dispersion equation. In: Journal of Mathematical Analysis and Applications, 332 (2). pp. 1028-1044.

George, RK and Nandakumaran, AK and Arapostathis, A (2000) A Note on Controllability of Impulsive System. In: Journal of Mathematical Analysis and Applications, 241 (2). pp. 276-283.

This list was generated on Fri Apr 18 14:21:49 2014 IST.